# SDR SWAA2025112831420

- Difficulty date: November 3, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 50,834 hours, 31,078 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 195CL BODY FAIRING AT FUSELAGE EXTERIOR.  REPAIRED ACCESS PANEL 195CL BODY FAIRING AT FUSELAGE EXTERIOR IAW SRM 51-70-04-2R-2 REPAIR 2.
